MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW MB GLENOID BASE PLATE S44 LONG PEG PC

FH INDUSTRIE ARROW; ARROW MB GLENOID BASE PLATE S44 LONG PEG PC
Catalog Number 267703
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Broken screw revision surgery will be scheduled for november at the patient[?]s request.Dr.(b)(6) would like to change the orientation of the base plate to be more downward.He believes that if the base plate is left in place, the same complication will repeat.
 
Event or Problem Description
Broken screw.Revision surgery will be scheduled for november at the patient's request.Dr.(b)(6)would like to change the orientation of the base plate to be more downward.He believes that if the base plate is left in place, the same complication will repeat.

Brand Name
ARROW
Common Device Name
ARROW MB GLENOID BASE PLATE S44 LONG PEG PC
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
el yazid aribi
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key17890222
Report Number3003898228-2023-00013
Device Sequence Number17886563
Product Code MBF
UDI-Device Identifier03661489677038
UDI-Public03661489677038
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162068
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number267703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale